National Case Conference - October 2018
- A 75-year-old woman is prescribed metolazone, which she took daily for 2 weeks. Shortly thereafter she presents to the ED with pneumonia and pancytopenia. A prescribing error is identified.
- A newborn inadvertently receives a medication in the delivery room that was intended for his mother. The error is discovered minutes later and the infant is asymptomatic.
- A law enforcement officer brushes a powdered drug off his shirt with his bare hand. He passes out soon after. Story reference here.
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.